| Model Number |
1020001 |
| Medical Device Problem Codes |
Thermal Decomposition of Device (1071); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received a work order on an everflo device.During the evaluation, the technician noted blown sieves, melted covers, and cracked flow control.The problem was able to be duplicated due to case full of sieve dust.Foam was also observed at the exhaust port, blocking air flow resulting in overheating and melted covers.
Additional Manufacturer Narrative
The reported failure of thermal issue is accommodated in the product risk management file as being linked to hazard with description fire, flame, smoke.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no further indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device serial number (b)(6), review confirms that the device met the final acceptance criteria and was released for final distribution.